Alert archive / Indiana / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 151, NWS Indianapolis, IN

August 30, 20244 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 30, 2024, 10:55 PM EDT for 4 counties in Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2024, 10:55 PM EDT (02:55 UTC)
Expired
Aug 30, 2024, 11:30 PM EDT
In force
35 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Delaware County, IN, Hancock County, IN, Henry County, IN, Madison County, IN

The radar

The Indianapolis radar (KIND), 59 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2024-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2024-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
575 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
2154 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

840 
WUUS53 KIND 310255
SVRIND
INC035-059-065-095-310330-
/O.NEW.KIND.SV.W.0151.240831T0255Z-240831T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
1055 PM EDT Fri Aug 30 2024

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Madison County in central Indiana...
  Northeastern Hancock County in central Indiana...
  Southwestern Delaware County in east central Indiana...
  Northwestern Henry County in east central Indiana...

* Until 1130 PM EDT.

* At 1054 PM EDT, a severe thunderstorm was located 9 miles north of
  Greenfield, or 11 miles south of Anderson, moving northeast at 25
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Anderson, Pendleton, Markleville, and Cadiz.

This includes Interstate 69 between mile markers 228 and 231.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3986 8576 3994 8582 4011 8554 3994 8541
TIME...MOT...LOC 0254Z 238DEG 20KT 3993 8572 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ME
2 follow-up statements
452 
WWUS53 KIND 310314
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1114 PM EDT Fri Aug 30 2024

INC035-059-065-095-310330-
/O.CON.KIND.SV.W.0151.000000T0000Z-240831T0330Z/
Madison IN-Hancock IN-Delaware IN-Henry IN-
1114 PM EDT Fri Aug 30 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR SOUTHEASTERN MADISON...NORTHEASTERN HANCOCK...SOUTHWESTERN
DELAWARE AND NORTHWESTERN HENRY COUNTIES...

At 1114 PM EDT, a severe thunderstorm was located 10 miles southeast
of Anderson, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Markleville and Cadiz.

This includes Interstate 69 between mile markers 228 and 231.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3989 8565 4000 8571 4011 8554 3994 8541
TIME...MOT...LOC 0314Z 240DEG 26KT 4001 8553 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Nield
610 
WWUS53 KIND 310325
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1125 PM EDT Fri Aug 30 2024

INC035-059-065-095-310335-
/O.EXP.KIND.SV.W.0151.000000T0000Z-240831T0330Z/
Madison IN-Hancock IN-Delaware IN-Henry IN-
1125 PM EDT Fri Aug 30 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON...
NORTHEASTERN HANCOCK...SOUTHWESTERN DELAWARE AND NORTHWESTERN HENRY
COUNTIES WILL EXPIRE AT 1130 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However, gusty winds and heavy rain are still
possible with this thunderstorm.

LAT...LON 3989 8565 4000 8571 4011 8554 3994 8541
TIME...MOT...LOC 0325Z 238DEG 20KT 4004 8547 

$$

Nield

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 10:24 PM EDT, 31 minutes earlier. Its key messages:

  • Some thunderstorms this evening through Saturday.
  • Cooler weather with lower humidity end of the weekend and into next week
Area forecast discussion, Aug 30, 10:24 PM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1024 PM EDT Fri Aug 30 2024

.KEY MESSAGES...

- Some thunderstorms this evening through Saturday.

- Cooler weather with lower humidity end of the weekend and into
  next week

&&

.FORECAST UPDATE...
Issued at 1023 PM EDT Fri Aug 30 2024

Only minor adjustments for the overnight forecast this evening,
primarily adjusting PoPs for ongoing showers/storms and trends in
the next few hours.

Scattered showers and storms continue across primarily central and
northern portions of the area this evening. This activity will
continue to push east/northeastward, with additional development
possible overnight as a boundary continues to sag into the area.
Intensity should continue to slowly wane as instability weakens
diurnally, though a slight uptick in low-midlevel flow at 850/700 mb
may help to compensate a bit and allow additional development along
the boundary and other lingering outflows. That said, tropospheric
flow is modest at best and will remain so despite this slight
increase.

Rain cooled air may allow lows to get down into the upper 60s across
portions of the area, with lows in the low 70s otherwise as lower
dewpoints lag the initial cold front.

&&

.SHORT TERM (This evening through Saturday)...
Issued at 308 PM EDT Fri Aug 30 2024

Today will be the last hot day for at least a while as a cold front
drops through tonight. The front is draped over Michigan to northern
Illinois as of this afternoon, slowly pushing SE. A few other
mesoscale boundaries have impacted parts of central Indiana today
impacting temperatures and cloud coverage. An undular bore kept
things cooler and more stable across the NW earlier today but that
has since dispersed and temperatures are again warming towards
90. The rest of the forecast area has been allowed to heat up to
the mid 90s under scattered clouds and deep mixing and even
setting a new record high for Indianapolis.

The actual cold front associated with the low pressure system over
Canada will move through late tonight through tomorrow with chances
for scattered showers and thunderstorms with it. The rain coverage
looks to dissipate as it tracks across the forecast area tomorrow.
With the front moving through overnight and a shift to northwesterly
winds, tomorrows highs will be much cooler and are expected to max
out in the low 80s.

&&

.LONG TERM (Saturday night through Friday)...
Issued at 308 PM EDT Fri Aug 30 2024

After some of the hottest temperatures of the summer, the long term
period will bring much needed relief to Central Indiana with
temperatures closer to normal and much lower humidity.

An area of high pressure dives southeast out of the Canadian
Prairies on Sunday and will be the main weather influence over
Central Indiana's weather through mid to late next week. While the
main frontal passage occurs on Saturday, the cooler, drier air will
be lagging some behind the front resulting in a tight north to south
temperature and humidity gradient across the state. Highs Sunday
will likely reach the mid to upper 80s for Central and South Central
Indiana with lower 80s further north. Sunday and early next week's
temperature forecast may also be dependent on how much rainfall
occurs today and Saturday. If precipitation is lighter than
expected, drier grounds and lower soil moisture may allow for the
surface to heat up faster than what guidance suggests.

Cool and dry air advection aloft increases early next week as high
pressure slowly traverses the Great Lakes region. Highs Monday and
Tuesday will likely reach the upper 70s to low 80s with afternoon
dew point values dropping into the 40s! Like mentioned above,
drier grounds may result in afternoon highs exceeding guidance.

High pressure shifts off to the northeast mid to late next week with
mid and upper level ridging building back over the Ohio Valley and
Great lakes resulting in a warming trend back to at least the mid
80s and slowly rising humidity values. Longer range guidance
indicates a frontal boundary approaching the area by the end of the
week or early next weekend bringing the next chance for rain and
thunderstorms. It is too soon to look at specifics or severe
potential due to model discrepancies so far out. High confidence
exists in a dry week ahead with soil moisture falling each day.

&&

.AVIATION (00Z TAF Issuance)...
Issued at 734 PM EDT Fri Aug 30 2024

Impacts:

- Isolated to scattered showers and storms at times tonight into
  Saturday.

- MVFR conditions possible in convection and late tonight into
  Saturday morning in patchy fog and low ceilings.

Discussion:

A slowly approaching cold front will produce showers at times, along
with isolated to scattered thunderstorms. Timing this activity will
be somewhat difficult as forcing is weak and pre-frontal activity is
occurring as well. Will carry VCTS at times and use TEMPO groups
where confidence is a bit higher (such as LAF in the next couple of
hours).

Overnight, should see a lowering trend in ceilings, and perhaps
development of some patchy light fog in the very humid airmass,
depending upon shower coverage. MVFR ceilings will continue into
Saturday morning before lifting back to VFR by late morning into
early afternoon. Lingering showers and storms will come to an end
during the afternoon hours.

Winds throughout the period will be 10KT or less, generally
southwesterly early, and westerly or northwesterly later in the
period. Some variability is likely overnight tonight, particularly
in the vicinity of showers and storms.

&&

.IND WATCHES/WARNINGS/ADVISORIES...None.

&&

UPDATE...Nield
SHORT TERM...KF
LONG TERM...CM
AVIATION...Nield
Hazardous weather outlook, Aug 30, 4:06 PM EDT, 6 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
406 PM EDT Fri Aug 30 2024

INZ021-028>031-035>049-051>057-060>065-067>072-312015-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
406 PM EDT Fri Aug 30 2024

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Scattered thunderstorms will develop this afternoon and evening across
South Central Indiana. Brief periods of heavy rain, lightning, gusty
winds, and small hail are possible with any storm.

Additional thunderstorms are expected overnight tonight for all of
Central Indiana.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorm chances will continue Saturday. An isolated strong storm
is possible across far southern sections of the area then.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Aug 30, 9:13 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
913 PM EDT Fri Aug 30 2024

INZ054-055-310145-
Johnson IN-Morgan IN-
913 PM EDT Fri Aug 30 2024

...A strong thunderstorm will impact portions of southeastern Morgan
and west central Johnson Counties through 945 PM EDT...

At 913 PM EDT, Doppler radar was tracking a strong thunderstorm near
Martinsville, or 20 miles northeast of Bloomington, moving northeast
at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Franklin, Martinsville, New Whiteland, Whiteland, Bargersville,
Brooklyn, Morgantown, Bethany, Mahalasville, and Centerton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3935 8631 3934 8636 3938 8644 3956 8640
      3955 8607 3941 8620
TIME...MOT...LOC 0113Z 213DEG 17KT 3942 8632

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

ME
Special weather statement, Aug 30, 9:40 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
940 PM EDT Fri Aug 30 2024

INZ046-047-054-055-310215-
Johnson IN-Morgan IN-Hendricks IN-Marion IN-
940 PM EDT Fri Aug 30 2024

...A strong thunderstorm will impact portions of northeastern Morgan,
northwestern Johnson, southeastern Hendricks and southern Marion
Counties through 1015 PM EDT...

At 940 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Mooresville, or 18 miles south of Indianapolis,
moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Indianapolis, Greenwood, Plainfield, Franklin, Beech Grove,
Mooresville, Southport, New Whiteland, Whiteland, Bargersville,
Brooklyn, Homecroft, Bethany, Indianapolis Int'l Airport, Waverly,
Centerton, and Camby.

This includes the following highways...
 Interstate 65 between mile markers 97 and 108.
 Interstate 70 between mile markers 67 and 74.
 Interstate 74 between mile markers 96 and 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3946 8614 3950 8641 3973 8636 3972 8595
TIME...MOT...LOC 0140Z 204DEG 13KT 3952 8625

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

ME
Special weather statement, Aug 30, 10:12 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1012 PM EDT Fri Aug 30 2024

INZ047-048-310245-
Hancock IN-Marion IN-
1012 PM EDT Fri Aug 30 2024

...A strong thunderstorm will impact portions of southwestern Hancock
and eastern Marion Counties through 1045 PM EDT...

At 1012 PM EDT, Doppler radar was tracking a strong thunderstorm over
Indianapolis, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Indianapolis, Lawrence, Beech Grove, Cumberland, McCordsville, New
Palestine, Warren Park, Monument Circle, Geist Reservoir, and Indiana
State Fairgrounds.

This includes the following highways...
 Interstate 65 between mile markers 105 and 117.
 Interstate 70 between mile markers 78 and 97.
 Interstate 74 between mile markers 93 and 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3970 8595 3969 8595 3968 8617 3981 8623
      3993 8594 3992 8594 3970 8584
TIME...MOT...LOC 0212Z 250DEG 16KT 3975 8612

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ME
Special weather statement, Aug 30, 10:24 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1024 PM EDT Fri Aug 30 2024

INZ038-039-310300-
Tipton IN-Hamilton IN-
1024 PM EDT Fri Aug 30 2024

...Strong thunderstorms will impact portions of northeastern Hamilton
and eastern Tipton Counties through 1100 PM EDT...

At 1024 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Tipton to Noblesville.
Movement was northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Noblesville, Tipton, Cicero, Arcadia, Atlanta, and Morse Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4029 8589 4020 8586 4012 8586 4001 8606
      4008 8608 4018 8617 4039 8601
TIME...MOT...LOC 0224Z 215DEG 23KT 4020 8612 4013 8606 4005 8603

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

ME
Special weather statement, Aug 30, 10:27 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1027 PM EDT Fri Aug 30 2024

INZ039-040-047-048-310300-
Madison IN-Hancock IN-Hamilton IN-Marion IN-
1027 PM EDT Fri Aug 30 2024

...Strong thunderstorms will impact portions of southwestern Madison,
northwestern Hancock, northeastern Marion and southeastern Hamilton
Counties through 1100 PM EDT...

At 1027 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Carmel to near Beech Grove. Movement was
northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Lawrence, Cumberland,
McCordsville, Fortville, Warren Park, Williams Creek, Geist
Reservoir, and Castleton.

This includes the following highways...
 Interstate 69 between mile markers 200 and 214.
 Interstate 70 between mile markers 87 and 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4010 8591 3983 8576 3976 8606 3995 8618
TIME...MOT...LOC 0227Z 233DEG 23KT 3993 8612 3978 8602

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

ME
Special weather statement, Aug 30, 10:46 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1046 PM EDT Fri Aug 30 2024

INZ039>041-048-049-310330-
Henry IN-Madison IN-Delaware IN-Hancock IN-Hamilton IN-
1046 PM EDT Fri Aug 30 2024

...A strong thunderstorm will impact portions of southern Madison,
northern Hancock, southwestern Delaware, northwestern Henry and
southeastern Hamilton Counties through 1130 PM EDT...

At 1046 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Fishers, or 12 miles southwest of Anderson, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Anderson, Fishers, Noblesville, Pendleton, Fortville, Chesterfield,
Ingalls, Lapel, Edgewood, Daleville, Markleville, Wilkinson, Sulphur
Springs, Cadiz, Woodlawn Heights, Country Club Heights, and River
Forest.

This includes Interstate 69 between mile markers 209 and 240.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3982 8583 4003 8599 4027 8560 3996 8537
TIME...MOT...LOC 0246Z 243DEG 31KT 3995 8585

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

ME

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 8:29 PM EDTSpecial Weather StatementINDFountain46 min
Aug 30, 8:47 PM EDTSpecial Weather StatementINDHendricks28 min
Aug 30, 8:58 PM EDTSpecial Weather StatementINDMorgan32 min
Aug 30, 9:13 PM EDTSpecial Weather StatementINDJohnson32 min
Aug 30, 9:40 PM EDTSpecial Weather StatementINDJohnson35 min
Aug 30, 9:55 PM EDTSevere Thunderstorm WarningINDHoward, Tipton22 min
Aug 30, 10:12 PM EDTSpecial Weather StatementINDMarion33 min
Aug 30, 10:24 PM EDTSpecial Weather StatementINDHamilton, Tipton36 min
Aug 30, 10:27 PM EDTSpecial Weather StatementINDHamilton33 min
Aug 30, 10:37 PM EDTAreal Flood AdvisoryINDHamilton, Hancock, Marion3 hr
Aug 30, 10:46 PM EDTSpecial Weather StatementINDMadison44 min
Aug 30, 11:07 PM EDTSpecial Weather StatementINDMorgan23 min
Aug 30, 11:13 PM EDTAreal Flood AdvisoryINDJohnson, Morgan3 hr
Aug 30, 11:17 PM EDTSpecial Weather StatementINDDelaware43 min
Aug 31, 7:42 AM EDTSpecial Weather StatementINDOwen33 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.